Alert archive / Alabama / Frost Advisories in 2008

Frost Advisory 3, NWS Mobile, AL

October 28, 2008

NWS Mobile, AL issued this frost advisory at Oct 28, 2008, 2:51 PM CDT. It took effect at Oct 29, 2008, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 28, 2008, 2:51 PM CDT (19:51 UTC)
In effect from
Oct 29, 2008, 1:00 AM CDT
Expired
Oct 28, 2008, 9:29 PM CDT
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 281951
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT TUE OCT 28 2008

...FREEZE WARNING FOR INTERIOR COUNTIES TONIGHT...
...FROST ADVISORY IN EFFECT FOR THE COASTAL COUNTIES TONIGHT...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE REGION
TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN
TEMPERATURES FALLING TO NEAR 32 DEGREES BY 2 AM...GENERALLY NORTH OF
A LINE FROM WIGGINS MS...THROUGH BAY MINETTE AL...TO CRESTVIEW FL.
LOWEST TEMPERATURES ARE FORECAST TO FALL BETWEEN 28 AND 32 DEGREES
OVER MOST OF THE AREA WITHIN THE FREEZE WARNING BY SUNRISE WEDNESDAY.

LOW TEMPERATURES TONIGHT SOUTH OF THE WARNED WILL FALL TO BETWEEN 33
DEGREES ACROSS THE INLAND AREAS TO 39 DEGREES AT THE BEACHES. AREAS
OF FROST ARE LIKELY TO FORM ACROSS THE INLAND PORTIONS OF THE COASTAL
ZONES EVEN THROUGH THE AIR TEMPERATURE WILL REMAIN ABOVE FREEZING.
FROST IS ALLOWED TO FORM BECAUSE SURFACE TEMPERATURES CAN ACTUALLY
BECOME MUCH COLDER THAN THE AIR ABOVE IT.

ALZ061-062-FLZ001-MSZ078-079-290400-
/O.EXB.KMOB.FZ.W.0005.081029T0600Z-081029T1400Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...WIGGINS...LUCEDALE
251 PM CDT TUE OCT 28 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

LOW TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 28 AND 32 DEGREES
ACROSS THE FREEZE WARNING AREA BY SUNRISE WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ051>060-FLZ003-005-MSZ067-075-076-290400-
/O.EXT.KMOB.FZ.W.0005.081029T0600Z-081029T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-
GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
251 PM CDT TUE OCT 28 2008

...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

LOW TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 28 AND 32 DEGREES
ACROSS THE FREEZE WARNING AREA BY SUNRISE WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ063-064-FLZ002-004-006-290400-
/O.NEW.KMOB.FR.Y.0003.081029T0600Z-081029T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
251 PM CDT TUE OCT 28 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

LOW TEMPERATURES TONIGHT FALL TO BETWEEN 33 DEGREES ACROSS THE
INLAND AREAS TO 39 DEGREES AT THE BEACHES. AREAS OF FROST ARE LIKELY
TO FORM ACROSS THE INLAND PORTIONS EVEN THROUGH THE AIR TEMPERATURE
WILL REMAIN ABOVE FREEZING. FROST IS ALLOWED TO FORM BECAUSE SURFACE
TEMPERATURES CAN ACTUALLY BECOME MUCH COLDER THAN THE AIR ABOVE IT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
2 follow-up statements
000 
WWUS74 KMOB 282030 CCA
NPWMOB

URGENT - WEATHER MESSAGE...COR TEXT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT TUE OCT 28 2008

...FREEZE WARNING FOR INTERIOR COUNTIES TONIGHT...
...FROST ADVISORY IN EFFECT FOR THE COASTAL COUNTIES TONIGHT...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE REGION
TONIGHT. THE DRY COLD AIRMASS AND NEARLY CALM WINDS WILL RESULT IN
TEMPERATURES FALLING TO NEAR 32 DEGREES BY 2 AM...GENERALLY NORTH OF
A LINE FROM WIGGINS MS...THROUGH BAY MINETTE AL...TO CRESTVIEW FL.
LOWEST TEMPERATURES ARE FORECAST TO FALL BETWEEN 28 AND 32 DEGREES
OVER MOST OF THE AREA WITHIN THE FREEZE WARNING BY SUNRISE WEDNESDAY.

LOW TEMPERATURES TONIGHT SOUTH OF THE WARNED AREA WILL FALL TO 
BETWEEN 33 DEGREES ACROSS THE INLAND AREAS TO 39 DEGREES AT THE 
BEACHES. AREAS OF FROST ARE LIKELY TO FORM ACROSS THE INLAND 
PORTIONS OF THE COASTAL ZONES EVEN THROUGH THE AIR TEMPERATURE WILL 
REMAIN ABOVE FREEZING. FROST IS ALLOWED TO FORM BECAUSE SURFACE 
TEMPERATURES CAN ACTUALLY BECOME MUCH COLDER THAN THE AIR ABOVE IT.

ALZ061-062-FLZ001-MSZ078-079-290400-
/O.EXB.KMOB.FZ.W.0005.081029T0600Z-081029T1400Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...WIGGINS...LUCEDALE
251 PM CDT TUE OCT 28 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

LOW TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 28 AND 32 DEGREES
ACROSS THE FREEZE WARNING AREA BY SUNRISE WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ051>060-FLZ003-005-MSZ067-075-076-290400-
/O.EXT.KMOB.FZ.W.0005.081029T0600Z-081029T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-
GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
251 PM CDT TUE OCT 28 2008

...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

LOW TEMPERATURES ARE EXPECTED TO RANGE BETWEEN 28 AND 32 DEGREES
ACROSS THE FREEZE WARNING AREA BY SUNRISE WEDNESDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ063-064-FLZ002-004-006-290400-
/O.NEW.KMOB.FR.Y.0003.081029T0600Z-081029T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
251 PM CDT TUE OCT 28 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

LOW TEMPERATURES TONIGHT WILL FALL TO BETWEEN 33 DEGREES ACROSS THE 
INLAND AREAS TO 39 DEGREES AT THE BEACHES. AREAS OF FROST ARE LIKELY 
TO FORM ACROSS THE INLAND PORTIONS EVEN THROUGH THE AIR TEMPERATURE 
WILL REMAIN ABOVE FREEZING. FROST IS ALLOWED TO FORM BECAUSE SURFACE 
TEMPERATURES CAN ACTUALLY BECOME MUCH COLDER THAN THE AIR ABOVE IT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS74 KMOB 290229
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
929 PM CDT TUE OCT 28 2008

...FREEZE WARNING FOR INTERIOR COUNTIES TONIGHT... 
...FROST ADVISORY UPGRADED TO A FREEZE WARNING FOR COASTAL COUNTIES
TONIGHT...

.A COLD HIGH WILL CONTINUE TO DOMINATE THE REGION TONIGHT. THE DRY
COLD AND CALM AIR WILL BRING TEMPERATURES TO NEAR 32 DEGREES BY 2
AM GENERALLY NORTH OF THE COAST FROM THE MISSISSIPPI STATE LINE TO
DESTIN FLORIDA. LOWEST TEMPERATURES WILL FALL BETWEEN 28 AND 32
DEGREES OVER MOST OF THE AREA WITHIN THE FREEZE WARNING BY SUNRISE
WEDNESDAY.

AREAS OF FROST ARE POSSIBLE IN SCATTERED LOCATIONS NEAR THE COAST WHERE
TEMPERATURE CAN REMAIN ABOVE FREEZING. FROST FORMS BECAUSE THE SURFACE
CAN BECOME MUCH COLDER THAN THE AIR ABOVE IT.

ALZ063-064-FLZ002-004-006-291100-
/O.UPG.KMOB.FR.Y.0003.081029T0600Z-081029T1400Z/
/O.EXA.KMOB.FZ.W.0005.081029T0600Z-081029T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
929 PM CDT TUE OCT 28 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING
WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT HAVING BEEN NOW INCLUDED IN THE
FREEZE WARNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ051>062-FLZ001-003-005-MSZ067-075-076-078-079-291100-
/O.CON.KMOB.FZ.W.0005.081029T0600Z-081029T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-
INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE...CENTURY...
FLOMATON...MOLINO...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
929 PM CDT TUE OCT 28 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Oct 28, 12:26 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 28, 12:26 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1226 PM CDT TUE OCT 28 2008

.MARINE UPDATE...WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED OVER THE
MARINE AREA THROUGH MOST OF THIS AFTERNOON. AS A RESULT HAZARDOUS
SEAS OF 5 TO 7 FEET OUT 20 NM CAN BE EXPECTED FOR MOST OF THIS
AFTERNOON. FROM 20 TO 60 NM OUT SEAS UP TO 9 FEET CAN BE EXPECTED
THOUGH LATE THIS AFTERNOON. NORTHERLY WINDS AND SEAS WILL SLOWLY
SUBSIDE BEGINNING LATE THIS AFTERNOON CONTINUING THROUGH EARLY
WEDNESDAY MORNING. /32

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      60  35  65  39 /  00  00  00  00
PENSACOLA   62  38  65  42 /  00  00  00  00
DESTIN      60  42  63  46 /  00  00  00  00
EVERGREEN   57  30  63  32 /  00  00  00  00
WAYNESBORO  59  28  64  34 /  00  00  00  00
CAMDEN      57  31  64  35 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
     WILCOX.

FL...RED FLAG WARNING UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON WEDNESDAY TO 7 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FREEZE WARNING FROM 1 AM WEDNESDAY TO 8 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.

GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM TUESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 28, 6:00 AM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT TUE OCT 28 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-291200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT TUE OCT 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT...

A FREEZE WARNING IS IN EFFECT TONIGHT FOR MOST OF THE INLAND
COUNTIES...GENERALLY NORTH OF A CRESTVIEW...JACKSON ALABAMA TO
WIGGINS LINE.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THIS MORNING DUE
TO STRONG NORTHERLY WINDS OVER THE BAYS AND OFFSHORE WATERS. WAVE
HEIGHTS OVER THE OFFSHORE WATERS BETWEEN 4 AND 8 FEET. WINDS WILL
DIMINISH LATER THIS MORNING WITH SEAS SUBSIDING SLOWLY THROUGH THE
AFTERNOON.

THERE IS AN INCREASED RISK OF WILDFIRES TODAY DUE TO LOW RELATIVE
HUMIDITY.

DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

LOW AFTERNOON RELATIVE HUMIDITIES WILL CONTINUE TO ENHANCE THE RISK
OF WILD FIRES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND SEVERE STORM SPOTTERS IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:55 AM CDTFreeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more29 hr
Oct 28, 12:08 PM CDTSmall Craft Advisory for Hazardous SeasMOB6 hr
Oct 28, 3:12 AM CDTRed Flag WarningMOBWalton40 hr

Nearby

Frost Advisories in Alabama, 2008Frost Advisories in Florida, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.